I Have Been On Blood Thinner For Several Months. I Have Noticed That I Easily Bruise. Does Blood Thinner Cause Me To Easily Bruise?

3 Answers

Anonymous Profile
Anonymous answered
Blood thinners or anti-coagulants are used to stop the platelets and other heavy cells to form clots. They are very useful for people who have a high risk of heart attack, stroke or aneurisms but it also has side effects and easy bruising is one of them. Usage of blood thinners can cause you to bruise easily and bleed profusely after a cut on the skin.
Anonymous Profile
Anonymous answered
Using Blood Thinners can cause the following problems
Bloating and gas
Diarrhea
Upset stomach or throwing up
Feeling less hungry
Coughing up or throwing up blood
Dark stools
A skin rash, hives, or itching
Sore throat
Hair loss
Bruising more often
Back pain
Fever, chills, or weakness
Yellowing of the skin or eyes
Headache
Dizziness
Shortness of breath
Mouth sores or bleeding gum
Purple coloring to your fingers or toes
I suppose your bruises are because of using Blood thinners. I would recommend you to consult your doctor immediately so that he can adjust your medicine dose.
Melissa Watson Profile
Melissa Watson answered
Depending on what you're taking, yes it can.  It can interfere with platelets and cause easy bruising and bleeding.  Call your doctor.  Your dose may need to be adjusted.

Answer Question

Anonymous